Ohio, 2025

Winter Weather in Ohio, January 10 to 11, 2025

January 10 to 11, 2025 · NWS ILN · 31 events in 31 counties and zones

Light snow overspread the region on the afternoon of the 10th, with most accumulating snow tapering off around midnight.

Where it happened

Every event with a place to put it; 31 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Light snow overspread the region on the afternoon of the 10th, with most accumulating snow tapering off around midnight.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jan 10, 10:49 AM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Jan 10, 10:49 AM EST, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1049 AM EST Fri Jan 10 2025

.SYNOPSIS...
A storm system will track across the are today and tonight
bringing accumulating snow. High pressure will then build in for
the weekend. A cold front will then move through Sunday night
into Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Snow has just started to work into western portions of the
region and will continue to overspread the area through the
day. Still expecting 2 to 4 inches across the region for the
event. Still cannot rule out an isolated 4 inch amount, however
most locations will stay below 4 inches. Continued the winter
weather advisory. Temperatures will not rise much today with
highs only in the 20s expected.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Snow will be ongoing at the start of the period but then move
off to the east tonight. Snow may linger just a bit longer into
the overnight hours generally along and north of I-70 as a
northern stream short wave quickly follows the initial southern
stream impulse, the latter being the primary forcing for this
snow event. There have been very minor downward adjustments in
precipitation amounts and thus storm total snow accumulation.
But overall, we are still expecting a 2 to 4 inch event area
wide with slight higher amounts in western counties and slightly
lower in eastern counties. Still cannot completely rule out a
few places reaching 4 inches in southeast Indiana, but that
potential has trended lower as well.

In the wake of this system, there will be another very weak
disturbance moving through on Saturday morning. In addition,
there will be a bit of moisture feed off of the southern end of
Lake Michigan which could result in some flurries or very light
snow from west central Ohio into central Ohio on Saturday
morning. Clouds will predominate but there could be some breaks
especially later in the day.

Not much diurnal range during this period. Lows will be in the
lower 20s with highs in the mid to upper 20s again, although a
few spots could get to 30.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
High pressure will be centered over the middle Ohio Valley Saturday
night, then will exit to the east on Sunday. A rather dry clipper
system will then dig southeast toward our area by Sunday night.
Southwesterly flow ahead of the cold front will offer less frigid
temperatures on Sunday with even a bit of sunshine. However, this
"warm up" will be short-lived as another surge of arctic air will
arrive behind the system late Monday into Tuesday. Highs will only
reach the teens Tuesday and Wednesday with lows in the single digits
each night.

Another shortwave will be approaching from the west on Thursday. At
this time, it appears a warm front will bring a chance of snow
showers to the Ohio Valley to close the period.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
MVFR visibilities at KLUK will persist for the early part of the
TAF period. Otherwise, will just see high and mid clouds across
the region. Snow will spread across the entire area after 18Z.
This will be light initially but then cause visibilities to drop
to IFR with ceilings also eventually falling to IFR. Snow will
taper off after 02Z, ending before the end of the TAF period.
This will allow visibilities to rise, but IFR ceilings will
prevail.

OUTLOOK...IFR ceilings will lift to MVFR on Saturday. MVFR
ceilings may linger into Saturday night. MVFR ceilings and MVFR
to IFR visibilities possible Sunday night into Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 7 AM EST Saturday for OHZ026-034-
     035-042>045-051>054-060>063-070>072-077>081.
     Winter Weather Advisory until 10 AM EST Saturday for OHZ046-
     055-056-064-065-073-074-082-088.
KY...Winter Weather Advisory until 7 AM EST Saturday for KYZ089>100.
IN...Winter Weather Advisory until 7 AM EST Saturday for INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Jan 10, 5:07 AM EST, 6 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
507 AM EST Fri Jan 10 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>045-
051>054-060>063-070>072-077>081-111015-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-Highland-Adams-
507 AM EST Fri Jan 10 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 7 AM EST SATURDAY...

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow accumulations to the
National Weather Service.

OHZ046-055-056-064-065-073-074-082-088-111015-
Delaware-Franklin-Licking-Pickaway-Fairfield-Ross-Hocking-Pike-
Scioto-
507 AM EST Fri Jan 10 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 AM EST SATURDAY...

This Hazardous Weather Outlook is for central Ohio and south
central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow accumulations to the
National Weather Service.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

31 winter weather. Local standard time, as filed.

Winter Weather, Mercer

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Mercer forecast zone
Reported by
Public
Coordinates
40.540, -84.629 (the zone’s center; the record gives no point)

West of Montezuma, 3.2 inches of snow was measured.

Winter Weather, Hardin

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Hardin forecast zone
Reported by
Public
Coordinates
40.662, -83.659 (the zone’s center; the record gives no point)

Nine miles north-northeast of Mt. Victory, 3 inches of snow was measured.

Winter Weather, Shelby

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Shelby forecast zone
Reported by
CoCoRaHS
Coordinates
40.332, -84.205 (the zone’s center; the record gives no point)

North of Houston, 3.3 inches of snow was measured by the observer.

Winter Weather, Logan

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Logan forecast zone
Reported by
Trained Spotter
Coordinates
40.388, -83.766 (the zone’s center; the record gives no point)

In Lakeview, 2.4 inches of snow was measured.

Winter Weather, Darke

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Darke forecast zone
Reported by
CoCoRaHS
Coordinates
40.133, -84.619 (the zone’s center; the record gives no point)

North of Pitsburg, 4.4 inches of snow was measured.

Winter Weather, Preble

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Preble forecast zone
Reported by
CoCoRaHS
Coordinates
39.742, -84.648 (the zone’s center; the record gives no point)

In Eaton, 4.3 inches of snow was measured.

Winter Weather, Miami

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Miami forecast zone
Reported by
CoCoRaHS
Coordinates
40.053, -84.229 (the zone’s center; the record gives no point)

Northwest of West Milton, 4 inches of snow was measured.

Winter Weather, Montgomery

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Montgomery forecast zone
Reported by
ASOS
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

The Dayton airport had 4.5 inches of snow.

Winter Weather, Champaign

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Champaign forecast zone
Reported by
COOP Observer
Coordinates
40.138, -83.769 (the zone’s center; the record gives no point)

East of St. Paris, 2.9 inches of snow fell.

Winter Weather, Clark

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Clark forecast zone
Reported by
CoCoRaHS
Coordinates
39.917, -83.784 (the zone’s center; the record gives no point)

Four miles north-northwest of South Charleston, 3.8 inches of snow fell.

Winter Weather, Greene

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Greene forecast zone
Reported by
CoCoRaHS
Coordinates
39.692, -83.890 (the zone’s center; the record gives no point)

Three miles south-southwest of Fairborn, 4.4 inches of snow was measured.

Winter Weather, Union

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Union forecast zone
Reported by
CoCoRaHS
Coordinates
40.299, -83.372 (the zone’s center; the record gives no point)

Five miles southeast of West Mansfield, 1.5 inches of snow was measured.

Winter Weather, Delaware

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Delaware forecast zone
Reported by
CoCoRaHS
Coordinates
40.278, -83.005 (the zone’s center; the record gives no point)

Five miles west-southwest of Hartford, 2.1 inches of snow was measured.

Winter Weather, Licking

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Licking forecast zone
Reported by
CoCoRaHS
Coordinates
40.092, -82.483 (the zone’s center; the record gives no point)

Five north of Hanover, 2.8 inches of snow was measured.

Winter Weather, Madison

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Madison forecast zone
Reported by
CoCoRaHS
Coordinates
39.894, -83.400 (the zone’s center; the record gives no point)

North of London, 2 inches of snow was measured.

Winter Weather, Franklin

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Franklin forecast zone
Reported by
ASOS
Coordinates
39.970, -83.009 (the zone’s center; the record gives no point)

The Columbus airport had measured 3 inches of snowfall.

Winter Weather, Fairfield

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Fairfield forecast zone
Reported by
CoCoRaHS
Coordinates
39.752, -82.631 (the zone’s center; the record gives no point)

The observer located 3 miles southeast of Reynoldsburg measured 2.5 inches of snow.

Winter Weather, Fayette

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Fayette forecast zone
Reported by
CoCoRaHS
Coordinates
39.560, -83.456 (the zone’s center; the record gives no point)

The observer in Washington Court House measured 3 inches of snow.

Winter Weather, Pickaway

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Pickaway forecast zone
Reported by
CoCoRaHS
Coordinates
39.642, -83.024 (the zone’s center; the record gives no point)

The observer located 3 miles west of South Bloomfield measured 3.3 inches of snow.

Winter Weather, Hocking

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Hocking forecast zone
Reported by
COOP Observer
Coordinates
39.497, -82.479 (the zone’s center; the record gives no point)

The observer southeast of Logan measured 2.4 inches of snow.

Winter Weather, Ross

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Ross forecast zone
Reported by
CoCoRaHS
Coordinates
39.338, -83.057 (the zone’s center; the record gives no point)

The observer located 4 miles northwest of North Fork measured 2 inches of snow.

Winter Weather, Butler

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Butler forecast zone
Reported by
CoCoRaHS
Coordinates
39.439, -84.576 (the zone’s center; the record gives no point)

The observer 3 miles west-southwest of Franklin measured 4 inches of snow. Most other observations across the county were between 2 and 3 inches.

Winter Weather, Hamilton

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Hamilton forecast zone
Reported by
CoCoRaHS
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

The observer in Northbrook measured 3 inches of snow, as did the observer north of Harrison and another near Fairfax.

Winter Weather, Warren

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Warren forecast zone
Reported by
CoCoRaHS
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

The observer south of Maineville measured 3.5 inches of snow. Most observations across the county were between 2 and 3 inches.

Winter Weather, Clinton

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Clinton forecast zone
Reported by
NWS Employee
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

Four miles west of Wilmington, a NWS employee measured 3.7 inches of snow. Most other observations across the county were near 3 inches.

Winter Weather, Clermont

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Clermont forecast zone
Reported by
CoCoRaHS
Coordinates
39.047, -84.152 (the zone’s center; the record gives no point)

Two observers located southeast of Loveland both measured 3 inches of accumulation.

Winter Weather, Brown

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Brown forecast zone
Reported by
CoCoRaHS
Coordinates
38.934, -83.867 (the zone’s center; the record gives no point)

The observer in Hamersville measured 2.5 inches of accumulation.

Winter Weather, Adams

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Adams forecast zone
Reported by
CoCoRaHS
Coordinates
38.846, -83.472 (the zone’s center; the record gives no point)

The observer 3 miles east of Seaman measured 2.7 inches of snow.

Winter Weather, Highland

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Highland forecast zone
Reported by
CoCoRaHS
Coordinates
39.185, -83.601 (the zone’s center; the record gives no point)

The observer 3 miles east of Mowrystown measured 3.5 inches of snow. In Hillsboro, 2.8 inches was measured.

Winter Weather, Pike

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Pike forecast zone
Reported by
CoCoRaHS
Coordinates
39.077, -83.067 (the zone’s center; the record gives no point)

The observer 4 miles northeast of Waverly measured 2.8 inches of snow.

Winter Weather, Scioto

When
January 10, 12:00 PM EST to January 11, 6:00 AM EST
Where
Scioto forecast zone
Reported by
COOP Observer
Coordinates
38.804, -82.993 (the zone’s center; the record gives no point)

The observer west of Sciotodale measured 2 inches of snow.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2025Every state in 2025This day in weather historyWarnings in Ohio, January 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1236660, 1236661, 1236663, 1236664, 1236666, 1236667, 1236668, 1236669, 1236670, 1236671, 1236672, 1236673, 1236674, 1236675, 1236676, 1236677, 1236678, 1236679, 1236680, 1236681, 1236682, 1236683, 1236684, 1236685, 1236686, 1236687, 1236688, 1236689, 1236690, 1236691, 1236692.